# SDR DALA1232360121

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T31102
- Part serial: 87776
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD TRAILING EDGE FLAP INBOARD LEADING EDGE FAIRING DELAMINATED.  REPAIRED PER SRM 57-53-01, REPAIR 1, TABLE 1 AND SRM 51-70-05 PAR 5A(1), FIGURE 5.
